# SDR ASAA2015110113583

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,062 hours, 10,192 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS WORN AT FIRE WARNING CONNECTORS INTO CONDUCTOR.  REQUIRES REPLACEMENT OF NR 1 ENGINE MW0316 HARNESS.  ACFT GROUNDED. R & R NR 1 ENGINE MW0316 HARNESS IAW AMM 26-11-02.  OPS CHECK NORMAL.
